Alert archive / Nevada / Flash Flood Warnings in 2011
Flash Flood Warning 3, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood warning at Jul 3, 2011, 6:41 PM PDT for Clark County, Nevada. It was in force for 2 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 3, 2011, 6:41 PM PDT (01:41 UTC)
- Expired
- Jul 3, 2011, 8:45 PM PDT
- In force
- 2 hr
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Flood severity
- None
County Clark County, NV
The radar
The Las Vegas radar (KESX), 55 km from the middle of the area, began a volume at 01:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 3, 6:47 PM PDT | FLASH FLOOD | 4 Sw East Las Vegas, NV | LAS VEGAS FIRE DEPARTMENT COMMUNICATIONS CENTER RELAYED A REPORT OF SEVERAL SWIFTWATER RESCUES IN THE AREA OF WARM SPRINGS AND PECOS. |
| Jul 3, 7:00 PM PDT | HEAVY RAIN 0.73 | 4 Ssw Green Valley, NV | A SPOTTER MEASURED 0.73 INCH OF RAIN IN AN HOUR IN HENDERSON. |
| Jul 3, 7:05 PM PDT | FLASH FLOOD | 5 Wsw East Las Vegas, NV | A SPOTTER REPORTED SIGNIFICANT FLOODING AT EASTERN AND WARM SPRINGS WITH ESTIMATES OF AT LEAST 3 FEET OF WATER ON THE ROADS AND SEVERAL CARS ABANDONED. |
| Jul 3, 7:40 PM PDT | FLASH FLOOD | 4 S Downtown Las Vegas, NV | *** 1 INJ *** LAS VEGAS AREA BROADCAST MEDIA REPORTED ONE MAN WAS RESCUED BY THE CLARK COUNTY FIRE DEPARTMENT AT FLAMINGO AND SWENSON FROM A PERSON TRAPPED IN A FLOODED WASH. THE MAN SUFFERED MINOR INJURIES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 00:00Z, 1.7 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5387 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
168 WGUS55 KVEF 040141 FFWVEF NVC003-040345- /O.NEW.KVEF.FF.W.0003.110704T0141Z-110704T0345Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE LAS VEGAS NV 641 PM PDT SUN JUL 3 2011 THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL CLARK COUNTY IN SOUTHERN NEVADA... * UNTIL 845 PM PDT. * AT 635 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM A THUNDERSTORM NEAR GREEN VALLEY...OR 7 MILES WEST OF HENDERSON. THE STORM PRODUCING VERY HEAVY RAIN WAS NEARLY STATIONARY. RAINFALL AMOUNTS OF THREE QUARTERS OF AN INCH WERE REPORTED IN THE LAST HOUR AT AN AUTOMATED GAUGE AT DUCK CREEK AT PARADISE ROAD. * LOCATIONS IMPACTED INCLUDE...DOWNTOWN LAS VEGAS...LAS VEGAS...GREEN VALLEY...CHARLESTON AND NELLIS BOULEVARD...CHEYENNE AND INTERSTATE 15...EAST LAS VEGAS...FLAMINGO AND BOULDER HIGHWAY...HENDERSON EXECUTIVE AIRPORT...MCCARRAN INTERNATIONAL AIRPORT...NELLIS AIR FORCE BASE...NORTH LAS VEGAS AIRPORT...SAM'S TOWN...SEVEN HILLS... SILVERADO RANCH...STRATOSPHERE TOWER...THE STRIP...UNLV AND WINDMILL AND GREEN VALLEY PARKWAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... FLASH FLOODING IS EXPECTED ON AREA ROADWAYS...AROUND UNDERPASSES... AND IN NORMALLY DRY WASHES AND LOW LYING AREAS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. NEVER TRY TO CROSS A FLOODED ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN! REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL WEATHER SERVICE FACEBOOK PAGE OR TWITTER #NWSVEGAS. && LAT...LON 3625 11526 3628 11502 3602 11504 3594 11518 $$ STACHELSKI
2 follow-up statements
411 WGUS75 KVEF 040236 FFSVEF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAS VEGAS NV 736 PM PDT SUN JUL 3 2011 NVC003-040345- /O.CON.KVEF.FF.W.0003.000000T0000Z-110704T0345Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CLARK NV- 736 PM PDT SUN JUL 3 2011 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM PDT FOR CENTRAL CLARK COUNTY... AT 730 PM PDT...TRAINED WEATHER SPOTTERS REPORTED A THUNDERSTORM PRODUCING VERY HEAVY RAIN AND FLASH FLOODING IN HENDERSON. THIS STORM WAS LOCATED NEAR GREEN VALLEY...OR NEAR HENDERSON. THE THUNDERSTORM WITH EXCESSIVE RAIN WAS NEARLY STATIONARY. REPORTS OF UP TO 3 FEET OF WATER WERE REPORTED ON SOME CROSS STREETS ON EASTERN AVENUE IN THE AREA NEAR THE 215 BELTWAY. THERE WERE ALSO REPORTS OF SEVERAL SWIFTWATER RESCUES IN THE AREA OF WARM SPRINGS AND PECOS. RAINFALL TOTALS OF THREE QUARTERS TO AN INCH AND A HALF HAVE FALLEN IN ASSOCIATION WITH THIS STORM WITH MUCH OF THIS RAIN FALLING IN LESS THAN AN HOUR. LOCATIONS IMPACTED INCLUDE...DOWNTOWN LAS VEGAS...LAS VEGAS...GREEN VALLEY...CHARLESTON AND NELLIS BOULEVARD...CHEYENNE AND INTERSTATE 15...EAST LAS VEGAS...FLAMINGO AND BOULDER HIGHWAY...HENDERSON EXECUTIVE AIRPORT...MCCARRAN INTERNATIONAL AIRPORT...NELLIS AIR FORCE BASE...NORTH LAS VEGAS AIRPORT...SAM'S TOWN...SEVEN HILLS...SILVERADO RANCH...STRATOSPHERE TOWER...THE STRIP...UNLV AND WINDMILL AND GREEN VALLEY PARKWAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... FLASH FLOODING IS EXPECTED ON AREA ROADWAYS...AROUND UNDERPASSES... AND IN NORMALLY DRY WASHES AND LOW LYING AREAS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. NEVER TRY TO CROSS A FLOODED ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN! REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL WEATHER SERVICE FACEBOOK PAGE OR TWITTER #NWSVEGAS. && LAT...LON 3625 11526 3628 11502 3602 11504 3594 11518 $$ STACHELSKI
845 WGUS75 KVEF 040339 FFSVEF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAS VEGAS NV 839 PM PDT SUN JUL 3 2011 NVC003-040347- /O.EXP.KVEF.FF.W.0003.000000T0000Z-110704T0345Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CLARK NV- 839 PM PDT SUN JUL 3 2011 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 845 PM PDT FOR CENTRAL CLARK COUNTY... THE HEAVIEST RAINS OVER THE CENTRAL AND SOUTH CENTRAL PORTIONS OF THE LAS VEGAS VALLEY HAVE ENDED. THEREFORE THE THREAT OF FLASH FLOODING HAS ENDED IN THIS PORTION OF THE LAS VEGAS VALLEY. WATER MAY STILL COVER LOW LYING AREAS FOR THE NEXT FEW HOURS AND RAPID FLOWS WILL STILL BE LIKELY IN WASHES. BE ALERT FOR SLIPPERY ROADS IF YOU ARE OUT VENTURING AROUND THIS EVENING...ESPECIALLY TO THE LAS VEGAS STRIP. LAT...LON 3625 11526 3628 11502 3602 11504 3594 11518 $$ STACHELSKI
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Jul 3, 6:28 PM PDT, 13 minutes earlier.
Area forecast discussion, Jul 3, 6:28 PM PDT, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAS VEGAS NV 628 PM PDT SUN JUL 3 2011 .SYNOPSIS...MONSOON MOISTURE WILL KEEP CHANCES FOR THUNDERSTORMS OVER MUCH OF THE MOJAVE DESERT AND SOUTHERN GREAT BASIN THROUGH THE WEEK...WITH THE BEST CHANCES OVER MOHAVE COUNTY IN THE AFTERNOONS AND EVENINGS. TEMPERATURES WILL BE NEAR TO SLIGHTLY ABOVE NORMAL. HUMIDITY WILL MAKE IT FEEL QUITE UNCOMFORTABLE...ESPECIALLY IN THE LOWER DESERTS. && .UPDATE...SEVERE THUNDERSTORM WATCH 591 CONTINUES THOROUGH MIDNIGHT PDT FOR SAN BERNARDINO COUNTY. GIVEN THIS I WENT INTO THE GRIDS AND DID A QUICK UPDATE TO EXPAND POPS WESTWARD THIS EVENING INTO SAN BERNARDINO COUNTY. I ALSO INCREASED THEM ACROSS CLARK AND MOHAVE COUNTIES WHERE CONVECTION HAS ALREADY DEVELOPED FOR THE EVENING HOURS. THE MAIN THREAT IN AND NEAR STORMS WILL BE GUSTY WINDS THIS EVENING WITH OUTFLOW BOUNDARIES BRINGING HIGH WINDS WELL IN ADVANCE IN THE PARENT THUNDERSTORM. GUSTS OF 30 TO 50 MPH WILL BE POSSIBLE WITH MOST ACTIVITY...HOWEVER THE STRONGEST GUSTS WILL EASILY EXCEED 60 MPH. THE ATMOSPHERE HAS MOISTENED UP CONSIDERABLY WITH THE 00Z VEF SOUNDING SHOWING A PWAT OF 0.70 INCH. PWATS AMOUNTS ARE EVEN HIGHER SOUTH AND EAST OF LAS VEGAS. THUS WHILE HEAVY DOWNPOURS AND LOCALIZED FLASH FLOODING WILL REMAIN A CONCERN THIS WILL MAINLY BE FROM LAS VEGAS SOUTH AND EAST. WE WOULD LIKE TO REMIND THOSE OUT THIS EVENING WITH PLANS TO MONITOR THE WEATHER AROUND YOU BE KEEPING AN EYE ON THE SKY...OR CHECKING THE LATEST FORECAST. LIGHTNING WILL BE A THREAT THIS EVENING AS WELL. NO OTHER CHANGES WILL BE MADE AT THIS TIME. && .PREV DISCUSSION... /ISSUED 304 PM PDT SUN JUL 3 2011/ .SHORT TERM...MONSOON SEASON WENT FROM ZERO TO FULL SWING IN 24 HOURS. SATELLITE SHOWED TWO DISTINCT AREAS OF CLOUDINESS. THE FIRST WAS A LARGE ARC OF MID LEVEL CLOUDS WITH ASSOCIATED VIRGA AND SPRINKLES...NEARLY BISECTING THE CWA FROM SOUTHWEST TO NORTHEAST. YESTERDAY...DRY THUNDERSTORMS WERE A CONCERN FOR LAST NIGHT AND TODAY...BUT THIS BATCH OF CLOUDS AND VIRGA WAS WHAT ACTUALLY HAPPENED. ONLY SAW ONE LIGHTNING STRIKE IN SAN BERNARDINO COUNTY THIS MORNING. THE SECOND AREA OF CLOUDINESS WAS OVER MOHAVE COUNTY...WHERE THUNDERSTORMS HAD IGNITED OVER AND WEST OF THE MOGOLLON RIM. SOUTHEASTERLY STEERING FLOW SHOULD PUSH MULTIPLE WAVES OF STORMS INTO MOHAVE COUNTY THROUGH THE EVENING. ANOTHER CONCERN IS THE LOWER DESERTS OF ARIZONA...WHERE THE STORM PREDICTION CENTER WAS CONSIDERING A SEVERE THUNDERSTORM WATCH. IF THIS AREA FIRES UP...THE STEERING FLOW SHOULD DIRECT SOME OF THESE STORMS TOWARD OUR SOUTHEASTERN CWA TONIGHT AS WELL. NOT SURE WHETHER THE STORMS WOULD SURVIVE THE JOURNEY WITHOUT SOLAR HEATING...OR IF THEY WOULD JUST BRING ANOTHER INFLUX OF MOISTURE...WIND AND/OR DUST SIMILAR TO WHAT CAME OUT OF THE THUNDERSTORM COMPLEX OVER NORTHERN SONORA LAST NIGHT. ANYWAY...GIVEN HOW MUCH THE AIRMASS HAS ALREADY MOISTENED AND WITH THE PROSPECT OF MORE...DISCARDED DRY THUNDERSTORMS ENTIRELY AND INCREASED FORECAST PRECIP AMOUNTS A LITTLE. WITH THE MOISTURE AND PLENTY OF HEAT IN PLACE...THUNDERSTORM FORECASTING BECOMES A DAY TO DAY EXERCISE IN DIAGNOSING SMALL SCALE FEATURES WHICH THE MODELS FREQUENTLY MISS. THE MOST LIKELY TRIGGER TOMORROW SHOULD BE INTERACTION OF OUTFLOW BOUNDARIES FROM STORMS TODAY /AND PERHAPS TONIGHT AS WELL/ OVER ARIZONA. THESE INTERACTIONS ARE MOST LIKELY TO OCCUR IN THE SOUTHEAST CWA...SO CARRIED HIGHER POPS THERE. TEMPERATURES WILL PROBABLY COME DOWN A DEGREE OR THREE OVERALL DUE TO INCREASED MOISTURE AND CLOUD COVER...BUT POINT TEMPS WILL BE HIGHLY DEPENDENT ON THE LOCATION AND TIMING OF THUNDERSTORMS. .LONG TERM...TUESDAY THROUGH SUNDAY...SHORT TERM CONCERNS LIMITED THE TIME SPENT ON LONG TERM FORECAST PREPARATIONS. DID NOT CHANGE MUCH IN THE LONG TERM FORECAST AS THE MODELS AND FORECASTER THINKING HAVE NOT CHANGED. THE MONSOON MOISTURE SURGE OF TODAY WILL BE THE CAUSE OF MUCH OF THE EXTENDED PERIODS WEATHER. THE RIDGE AXIS AND CENTER WILL STAY ORIENTATED SUCH THAT MORE MOISTURE WILL BE ADVECTED INTO THE AREA ON TOP OF WHAT IS ALREADY IN PLACE. THIS SHOULD BE A TYPICAL PATTERN OF MAXIMUM CONVECTION ACTIVITY IN THE AFTERNOON AND EVENINGS. THE GREATEST MOISTURE VALUES WILL BE IN THE EASTERN 1/3 OF THE CWA... MOHAVE COUNTY AND UP THE COLORADO RIVER VALLEY INTO CLARK AND LINCOLN COUNTIES. THE MOISTURE DOES GET PUSHED INTO ALL AREAS OF THE CWA THOUGH. MAIN THREAT FROM THESE STORMS WILL BE FLOODING IF THEY ARE SLOW MOVERS. SOME CHANGE IS IN SIGHT AT THE END OF THE WEEK WHERE MODELS DO EXPECT TROUGHING TO APPROACH AND BRING IN A DRIER FLOW. POP VALUES DO GET LOWERED FROM FRIDAY ONWARDS FROM THE NORTHWEST TO SOUTHEAST. RELUCTANT TO TAKE POPS WAY DOWN OR OUT ALTOGETHER AS MODELS ARE WAY TOO QUICK IN MOVING MOISTURE OUT. && .AVIATION...FOR MCCARRAN...THE DUST AND HAZE WILL GRADUALLY DECREASE ITS AFFECT ON THE VISIBILITY THROUGH THE EVENING. PRIMARY CONCERN WILL BE THUNDERSTORM ACTIVITY. VERY LOW PROBABILITY FOR THUNDERSTORMS AT KLAS THIS AFTERNOON AND EVENING...THOUGH IT CAN NOT BE RULED OUT FOR THE AREA MOUNTAINS. MONDAY WILL SEE A CHANCE FOR THUNDERSTORMS IN THE AFTERNOON AND EVENING HOURS....HOWEVER THE BETTER CHANCES WILL BE EAST OF THE LAS VEGAS VALLEY AND OVER LOCAL MOUNTAINS. THE PEACH SPRINGS CORRIDOR WILL SEE THUNDERSTORMS IN IT THROUGH MUCH OF THE AFTERNOON AND EVENING. OUTSIDE OF CONVECTION WINDS WILL BE LIGHT FROM THE SOUTH TO SOUTHWEST THROUGH MONDAY. FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA...SUSPENDED DUST IN SOUTHERN NEVADA...EASTERN CALIFORNIA...AND ARIZONA WILL DECREASE ITS AFFECT ON THE VISIBILITY THROUGH THE EVENING AND TONIGHT. MONSOON MOISTURE HAS MOVED INTO THE REGION BRINGING WITH IT INCREASED CLOUD COVER AND CHANCES FOR THUNDERSTORMS. THE GREATEST CONCENTRATION OF THUNDERSTORM ACTIVITY WILL BE IN MOHAVE COUNTY AND MOUNTAIN AREAS OF OF THE REST OF THE FORECAST AREA. THE ACTIVITY WILL BE GREATEST DURING THE AFTERNOON AND EVENINGS WITH A LULL LATE AT NIGHT AND EARLY MORNING. THIS PATTERN SHOULD PERSIST THROUGH THE NEXT SEVERAL DAYS. && && .VEF WATCHES/WARNINGS/ADVISORIES... NV...NONE. AZ...NONE. CA...NONE. && UPDATE...STACHELSKI PREVIOUS...MORGAN/JACQUES HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Jul 3, 5:00 AM PDT, 13 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 500 AM PDT SUN JUL 3 2011 AZZ001>003-036-CAZ519>527-NVZ014>022-040700- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES- OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- 500 AM PDT SUN JUL 3 2011 /500 AM MST SUN JUL 3 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT MOISTURE INCREASING FROM THE SOUTH WILL LEAD TO A CHANCE OF THUNDERSTORMS ACROSS EASTERN SAN BERNARDINO AND SOUTHERN MOHAVE COUNTY TODAY...WHILE THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS SOUTHERN NEVADA. A WEDGE OF DRY AIR NEAR THE SURFACE ACROSS NORTHERN CLARK AND LINCOLN COUNTIES WILL LEAD TO STORMS WITH LITTLE RAINFALL AND THE POTENTIAL OF DRY LIGHTNING. TEMPERATURES WILL REMAIN ABOVE NORMAL AND THE INCREASE IN MOISTURE WILL NOT MAKE IT FEEL ANY MORE COMFORTABLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MOISTURE WILL REMAIN ACROSS THE SOUTHERN GREAT BASIN AND MOJAVE DESERT THROUGH THE UPCOMING WEEK LEADING TO MAINLY AFTERNOON AND EVENING THUNDERSTORMS. LOCALIZED FLASH FLOODING IS A CONCERN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jul 3, 5:32 PM PDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAS VEGAS NV 532 PM PDT SUN JUL 3 2011 CAZ524>527-041245- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- THE UPPER COLORADO RIVER VALLEY OF EASTERN SAN BERNARDINO COUNTY- 532 PM PDT SUN JUL 3 2011 A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR SAN BERNARDINO COUNTY CALIFORNIA. THIS WATCH HAS BEEN ISSUED DUE TO THE HIGH PROBABILITY OF WINDS GREATER THAN 58 MPH ASSOCIATED WITH THUNDERSTORMS EXPECTED THIS EVENING UNTIL MIDNIGHT PDT. THE THREAT OF SEVERE WEATHER IS HIGH FOR THE SOUTHERN ONE QUARTER OF SAN BERNARDINO COUNTY...MAINLY ALONG U.S. HIGHWAY 62.
The office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 6:53 PM PDT | Flash Flood Warning | VEF | Clark | 64 min |
| Jul 3, 7:06 PM PDT | Severe Thunderstorm Warning | VEF | Clark | 54 min |
| Jul 3, 7:40 PM PDT | Flash Flood Warning | VEF | Clark | 95 min |
| Jul 3, 9:46 PM PDT | Areal Flood Advisory | VEF | 119 min | |
| Jul 4, 3:48 PM PDT | Flash Flood Warning | VEF | Esmeralda, Lincoln, Nye | 117 min |
| Jul 4, 4:35 PM PDT | Flash Flood Warning | VEF | Esmeralda, Nye | 115 min |
Nearby
Flash Flood Warnings in Nevada, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.